# SDR CALA2023010600034

- Difficulty date: January 6, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 79,375 hours, 31,072 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Latch
- Part number: NA
- Condition: Mislocated
- Location: Fwd Cargo Dr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FORWARD CARGO DOOR INDICATED OPEN ON TAKEOFF ROLL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V903723 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003064678 AND PRTR OWENS, KEVIN (V903723) UPON INSPECTION FOUND FWD CARGO DOOR HANDLE IMPROPERLY STOW PREFORM OPS CHECK OF CARGO DOOR PER AMM 52-31-00-710-001-A ALL INDICATIONS NORM NO HISTORY NOTED OWENS, KEVIN (V903723) UPON INSPECTION FOUND FWD CARGO DOOR HANDLE IMPROPERLY STOW PREFORM OPS CHECK OF CARGO DOOR PER AMM 52-31-00-710-001-A ALL INDICATIONS NORM NO HISTORY NOTED ADD EMP:V903723
